# SDR SWAA2022030265829

- Difficulty date: January 29, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-31; RIGHT WING INBD L/E FLAPWELL; FWD SPAR STA 150; PNEUMATIC DUCT SUPPORT BRACKET ATTACH FASTENER HOLES; ELONGATED. / [01] REMOVED PNEUMATIC DUCT SUPPORT BRACKET AT FWD SPAR STA 150 IAW SOPM 20-50-01 STEP 8. D.;[02] VERIFIED STEP 1;[03] INSTALLED NEW PNEUMATIC DUCT SUPPORT BRACKET FOR RT WING LEADING EDGE DUCT AT STA 150 IAW B737 AMM 36-13-01-400-801 STEP 7.G.(8) AND AIPC 36-13-01-08 TW # AAR 19754 CAL DUE 08/10/22 A-TAG # WN13435; A114316; A113579;[04] VERIFIED STEP 3; JOB COMPLETE; AUDIT C/W
